advertisement
Question
Posted by: ciska | 2004/01/13

Question

Dear doc,

I'm wondering. I also changed from triphasil to femodene, but only for one month cause femodene made my period pains terrible. Anyway, I didn't use precaution measures for the first 7 days of femodene. After that, I started having that sometimes I told you about a while ago. One out of 4 urine test said i was. blood test said I wasn't. Do you think there is this slightest possablity that I might be pregnant?

Thank you. YOur help is appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the blood test was negative, you are not pregnant.
Whatever symptoms you had are probably related to hormonal changes rather than pregnancy.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ciska | 2004/01/13

Unfortunately I had my period in November and I'm having one right now. It confuses me that I had pregnancy symptoms for three weeks and all of a sudden it dissapeared. This all happened when I switched from triphasil to femodene. Nothing make sense to me. Maybe you can throw some light on the subject.

Thanks again.

Reply to ciska

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement